Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Abnormal vaginal bleeding. On birth control. Due to altered estrogen levels?

Hello, I have been experiencing abnormal vaginal bleeding for about a week now. I am on birth control , so I know its not the time I normally get my period. However, I stopped taking Slimquick 4 days before the abnormal bleeding began. What should I do? Do you think my estrogen levels just got out of whack? I m supposed to get my actual period soon, but I just won t stop bleeding. I don t know what will happen this week as I have the week off of the estrogen filled birth control pills. Thank you
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Withdrawal of Slimquick could have caused a change in the body metabolism, though it does not directly cause any breakthrough bleeding, and this may have resulted in the hormonal disturbance of the body leading to the early onset of your cycle. You should also suspect local causes for the bleeding. See your doctor, get a local exam and a pregnancy test and get a hormonal profile if needed. You may switch to other pills if the bleeding does not subside with styptics and hormones. Good luck.
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor